MathSciNet Relay Station
MathSciNet bibliographic data
MR1328254 (96m:58134) 58F11 (58F03)
Bruin, H. Induced maps, Markov extensions and invariant measures in one-dimensional dynamics. Comm. Math. Phys. 168 (1995), no. 3, 571–580.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement